# SDR DALA1151360676

- Difficulty date: October 4, 2008
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 54,028 hours, 24,891 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Arm
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SPIN BRAKE ARM REPAIRED IAW EA 06-469511-12, ME01, ME02.
